# SDR SWAA2022020732594

- Difficulty date: December 14, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,402 hours, 8,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN WHEEL WELL VAPOR BARRIER HAS CRACKED AT 2 EACH FASTERNER HOLE LOCATIONS / RH MAIN WHEEL WELL VAPOR BARRIER CRACK AT 2 EACH FASTERNER HOLE REPAIRED IAW SRM 57-10-10-2R-2 AND IAW SRM 51-70-04-2R-10.
